MAUDE Adverse Event Report: COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

COVIDIEN MFG DC BOULDER COOL-TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number ACT2020
Medical Device Problem Code Ambient Temperature Problem (2878)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a radiofrequency ablation (rfa) for liver cancer.The patient had multiple tumors so ablation was performed many times.In two sessions among those, impedance did not change at all for 10 min.Of ablation and break did not occur.It was confirmed to be ablated through echo so the procedure was finished.There was no patient harm.
 
Additional Manufacturer Narrative
Additional: evaluation summary: one device was received for evaluation.The returned product met specification as received.Visual inspection found no defects.The investigation found the device to function normally and within specifications.The water circulated normally through the device.The device read the temperature properly.The impedance displayed normally.The investigation found the device to function normally and within specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
COOL-TIP
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
COVIDIEN MFG DC BOULDER
5920 longbow dr
boulder CO 80301 3299
MDR Report Key7660388
Report Number1717344-2018-00887
Device Sequence Number16659891
Product Code GEI
UDI-Device Identifier10884524001210
UDI-Public10884524001210
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2021
Device Model NumberACT2020
Device Catalogue NumberACT2020
Device Lot Number80680036X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/14/2018
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date07/03/2018
Supplement Report FDA Received Date10/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1